# SDR 0000842293

- Difficulty date: February 9, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- Aircraft time: 56,490 hours, 36,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''H'' CHECK, FOUND CORROSION ON FLOORBEAM UPPER CHORD.  REPAIRED PER EA22-170760.
